RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 262, Pages 32–49 (Mi tm763)  

Minimax Control for Nonstationary Linear Operator Systems

A. E. Barabanov

Saint-Petersburg State University

Abstract: A solution to the minimax linear–quadratic problem of control of an operator system on a semi-infinite time interval is presented. The solution is based on the abstract maximum principle, Willems' behavioral approach, the direct method of basic operators, and a small gain theorem.

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 262, 26–43

Bibliographic databases:

UDC: 517.977
Received in November 2007

Citation: A. E. Barabanov, “Minimax Control for Nonstationary Linear Operator Systems”, Optimal control, Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday, Tr. Mat. Inst. Steklova, 262, MAIK Nauka/Interperiodica, Moscow, 2008, 32–49; Proc. Steklov Inst. Math., 262 (2008), 26–43

Citation in format AMSBIB
\Bibitem{Bar08}
\by A.~E.~Barabanov
\paper Minimax Control for Nonstationary Linear Operator Systems
\inbook Optimal control
\bookinfo Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 262
\pages 32--49
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489725}
\zmath{https://zbmath.org/?q=an:1163.49035}
\elib{http://elibrary.ru/item.asp?id=11622612}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 262
\pages 26--43
\crossref{https://doi.org/10.1134/S0081543808030048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262228000003}
\elib{http://elibrary.ru/item.asp?id=13574241}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53849141174}


Linking options:
  • http://mi.mathnet.ru/eng/tm763
  • http://mi.mathnet.ru/eng/tm/v262/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:204
    Full text:41
    References:39
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020